ZMA (zinc, magnesium, vit B6) traditionally used to boost sports performance and in particular testosterone can it cause side effects in women such as increased hair growth and hair loss?
Because I am athletic so I regularly supplement myself with magnesium to regulate my fatigue and my stress and I plan to do a zinc cure coupled with vitamins (including B6) but to regulate the skin concerns that I have at the moment So the goal is not at all in order to boost my testo or my sports performance so I’m afraid of having these inconveniences behind !!
No matter how much I looked on the internet, I didn’t manage to get a clear answer!
Thank you in advance for your information on the subject
Normally nothing to fear if you already have a correct zinc intake (
The little study of Nature on which I rely ). Rather, zinc deficiency can cause testo levels to drop.
It’s the same idea as with brewer’s yeast, which is said to grow hair. It’s wrong. Rather, brewer’s yeast contains a lot of vitamin B, the deficiency of which causes, among other things, hair loss.
And knowing that zinc should not raise your testo beyond its natural max and that you are a woman, a priori you will be far from turning into a man. (you have to charge the steroid level mule for that)
Have a nice
Thank you for your feedback and the little study!
Because it is suspected that I may be a testo level slightly higher than the normal level or then a sensitivity of the receptors to androgens so it was mainly to avoid worsening if it is the case